# SDR UPS204584

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK MAINTENANCE FOUND CORROSION ON UPPER CHORD OF FLOOR BEAM BS 680, RBL 10, 16, 59.     TRIMMED OUT UPPER CHORD FROM RBL 12 TO RBL 70 AND SPLICED IN NEW CHORD SECTION IAW 727 SRM 53-10-8.
